# SDR SWAA2022022400447

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,393 hours, 28,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON NO. 1 SEAT TRACK CROWN AT STA.520; PREVIOUS REPAIR MEASURES OUT OF LIMITS / INSTALLED NEW TRACK SPLICE ON #1 SEAT TRACK STA 520 PER SRM 53-00-52-2R-4.
